# SDR IPXA2022052882602

- Difficulty date: May 9, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 79,773 hours, 17,321 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: APB74751
- Condition: Cracked
- Location: Upper Ctr Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:3CUPPER CTR AUXILIARY TANK STRINGER 46 IS CRACKED AT STA XCW=17.00REMOVED,FAB,REPAIRED THE CRACKED STRINGER 46 AT STA XCW=17.00 IAW VTSAA  EA 011-5730-01-A9562 REV I/R AND UPS EO MD11-5710-83696-A. FAA FORM 8100-9 SIGNED BY S.KANG (AR-605677) (MAJOR)
